# SDR SWAA2014081230790

- Difficulty date: July 25, 2014
- Submitted: August 13, 2014
- Operation: Air carrier
- Aircraft: N642WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27715
- Aircraft time: 56,473 hours, 44,803 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545765
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT BS 500C+10 LOWER AFT WINDOW CORNER SKIN CRACKED.  REPAIRED SKIN IAW EA.
